Open Access System for Information Sharing

Login Library

 

Article
Cited 16 time in webofscience Cited 17 time in scopus
Metadata Downloads

Delay-dependent stability criteria for systems with asymmetric bounds on delay derivative

Title
Delay-dependent stability criteria for systems with asymmetric bounds on delay derivative
Authors
Ko, JWPark, PG
POSTECH Authors
Park, PG
Date Issued
Nov-2011
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Keywords
TIME-VARYING DELAY; UNCERTAIN LINEAR-SYSTEMS; ROBUST STABILITY; INTERVAL; STABILIZATION
URI
http://oasis.postech.ac.kr/handle/2014.oak/16955
DOI
10.1016/J.JFRANKLIN.2011.08.001
ISSN
0016-0032
Article Type
Article
Citation
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, vol. 348, no. 9, page. 2674 - 2688, 2011-11
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse